# SDR YENA202002280208

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 37,724 hours, 24,582 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FT # 55, BOS-DCA. RETURNED TO FIELD. DOOR PAX AFT OPEN WARNING L2 THROUGH 6000 FT. PERFORMED QRM MESSAGE EXTINGUISHED AFTER PRESSURE DUMP BUTTON PRESSED ( DOOR POS IND ON MFD & ASSC EICAS-PAX (L1/L2) AND SERVICE (R1/R2) ); PERFORMED INSPECTION AND CHECK OF THE L2 DOOR AND SEAL. CABIN PRESSURIZATION NORMAL. AMM REF 21-31-01 AND 52-42-21. DOOR INDICATION PLACED ON MEL 52-70-00-A CAT C. MX-4 UPDATED, PLACARD INSTALLED. SUPPLEMENTAL INFORMATION TO FOLLOW. DEFECT OCCURED ON 2/29/2020
